Atrophied testicles

Atrophied testicles

C002/4795 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.5MB

Downloadable file size: 1.7MB

Price image Pricing

Please login to use the price calculator


Caption: MODEL RELEASED. Atrophied testicles. Close-up of the genitals of a 81 year old man with testicular atrophy (wasting away and loss of function). Some medicines, such as anabolic steroids, can cause testicular atrophy. In this case, it was caused by goserelin acetate (marketed as Zoladex), which was prescribed to suppress production of the sex hormones testosterone and oestrogen during treatment of prostate cancer.

Release details: Model release available. Property release not required.

Keywords: 80s, 81, abnormal, adult, atrophied, atrophy, caucasian, close-up, condition, detail, disorder, eighties, eighty one, elderly, epididymal cyst, genitalia, genitals, goserelin acetate, groin, healthcare, human, human body, loss of function, male, male reproductive system, man, medical, medicine, old, patient, people, person, prostate cancer treatment, reproduction pathology, scrotum, sex organs, side effect, side-effect, testes, testicle, testicles, unhealthy, wasting away, white, zoladex

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.